Alert archive / Kansas / Areal Flood Warnings in 2012

Areal Flood Warning 13, NWS Wichita, KS

April 14, 20124 counties in Kansas

NWS Wichita, KS issued this areal flood warning at Apr 14, 2012, 11:12 PM CDT for 4 counties in Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2012, 11:12 PM CDT (04:12 UTC)
Expired
Apr 15, 2012, 3:12 AM CDT
In force
4 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Barton County, KS, Ellsworth County, KS, Rice County, KS, Saline County, KS

The radar

The Wichita radar (KICT), 123 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2012-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2712 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2012-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 369 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2712 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
369 m²/s²
0-3 km storm-relative helicity
445 m²/s²
Significant tornado parameter
6.0
Supercell composite
30.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

793 
WGUS43 KICT 150412
FLWICT

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1112 PM CDT SAT APR 14 2012

KSC009-053-159-169-150915-
/O.NEW.KICT.FA.W.0013.120415T0412Z-120415T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1112 PM CDT SAT APR 14 2012

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLOOD WARNING FOR...
  EASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
  NORTHERN RICE COUNTY IN CENTRAL KANSAS...
  SALINE COUNTY IN CENTRAL KANSAS...
  SOUTHEASTERN BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 415 AM CDT

* AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.

TWO TO FOUR INCHES OF RAIN HAS LIKELY OCCURRED IN A SWATH FROM 
ELLINWOOD TO NEAR SALINA. RAINFALL RATES OF ONE TO TWO INCHES PER 
HOUR ARE OCCURRING WITH THESE STORMS. THE HEAVY RAIN WILL RESULT IN 
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS...AS WELL AS LOW WATER 
CROSSINGS. BRIEF STREET FLOODING IS LIKELY IN URBAN AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND 
UNDERPASSES...AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3885 9801 3887 9798 3888 9793 3891 9793
      3896 9788 3896 9736 3873 9737 3861 9762
      3861 9792 3846 9792 3828 9830 3825 9861
      3826 9872

$$

HOWERTON
1 follow-up statement
145 
WGUS83 KICT 150812
FLSICT

FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
312 AM CDT SUN APR 15 2012

KSC009-053-159-169-150822-
/O.CAN.KICT.FA.W.0013.000000T0000Z-120415T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALINE KS-RICE KS-BARTON KS-ELLSWORTH KS-
312 AM CDT SUN APR 15 2012

...THE FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN ELLSWORTH...
SOUTHEASTERN BARTON...NORTHERN RICE AND SALINE COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3885 9801 3887 9798 3888 9793 3891 9793
      3896 9788 3896 9736 3873 9737 3861 9762
      3861 9792 3846 9792 3828 9830 3825 9861
      3826 9872

$$

MCGUIRE

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this areal flood warning went out at Apr 14, 6:32 PM CDT, 4 hours 40 minutes earlier.

Area forecast discussion, Apr 14, 6:32 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
632 PM CDT SAT APR 14 2012

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

CONVECTIVE TRENDS WILL BE THE MAIN ISSUE...WITH STRONG-SEVERE
THUNDERSTORMS IN THE VICINITY OF KSLN AND NOT TOO FAR FROM KHUT AT
START OF FORECAST. WILL CONTINUE WITH VCTS AT KRSL/KICT...AS
TIMING OF STORMS IS A BIT UNCLEAR AND IMPACT IF INCLUDED WOULD BE
SIGNIFICANT. 00-06 UTC WILL LIKELY BE THE MOST ACTIVE AT
KHUT/KICT/KSLN. WITH DRYLINE REMAINING WELL WEST OF THE
AREA...STORMS MAY CONTINUE TO REGENERATE THROUGHOUT THE EVENING. IFR
CONDITIONS...LARGE HAIL AND 50KT+ WINDS WILL BE BRIEFLY POSSIBLE
WITH ANY OF THE SEVERE STORMS. ANTICIPATE DRYLINE SHOULD ENTER THE
AREA AROUND 0700 UTC AND NOT EXIT SOUTHEAST KS UNTIL AFTER 1200
UTC. VERY GUSTY SOUTHWEST WINDS ANTICIPATED BEHIND DRYLINE.
-HOWERTON

&&

.PREV DISCUSSION... /ISSUED 333 PM CDT SAT APR 14 2012/

DISCUSSION...

MAIN FORECAST CONCERN: THIS EVENING AND TONIGHT WILL BE THE MOST
CONCERNING PORTION OF THE FORECAST WITH AMPLIFIED SEVERE THREAT FOR
THE COUNTY WARNING AREA. OTHERWISE...THE ISSUES INCLUDE THE POPS FOR
SUNDAY INTO MONDAY WITH THE LOW PUSHING OUT OF THE AREA AND ANY
POTENTIAL WRAP AROUND.

TONIGHT:
DRYLINE WILL BE EVEN SLOWER TO MOVE ACROSS THE AREA...MOST LIKELY
LATER TONIGHT. HOWEVER CONSIDERABLE INSTABILITY/SHEAR ALREADY IN
PLACE...WITH ISOLATED SEVERE STORMS JUST WEST OF AREA AT THIS
TIME. BELIEVE CONDITIONS ARE SUFFICIENT FOR THESE TO CONTINUE AS
THEY MOVE EAST...WITH WITH SOUTHERN SECTIONS LIKELY HAVING BETTER
INSTABILITY THROUGH SUNSET. GIVEN HODOGRAPHS...SUPERCELLS WITH
TORNADIC POTENTIAL WILL EXIST...WELL INTO THE EVENING. DRYLINE
SHOULD SWEEP ACROSS THE AREA DURING MIDDLE OF THE NIGHT.
TEMPERATURES WILL LIKELY REMAIN QUASI STEADY AHEAD OF THE DRYLINE
GIVEN THE LOW LEVEL MOISTURE AND GRADIENT WINDS. -HOWERTON

SUNDAY:
BETTER ALIGNMENT OF THE SURFACE AND UPPER LEVEL TROUGH WHICH WILL
CONTINUE TO PUSH OFF TO THE NORTHEAST ON SUNDAY. A COLD FRONT WITH
THIS SYSTEM IS ANTICIPATED TO SLIDE THROUGH CENTRAL KANSAS FIRST
THEN THROUGH THE REST OF SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH
THE DAY. THERE IS CONCERN OF STRONG WINDS AHEAD OF AND BEHIND
FRONTAL PASSAGE WITH SUSTAINED SPEEDS JUST SHY OF WIND ADVISORY
CRITERIA BASED ON CURRENT TRENDS. DECIDED AGAINST ISSUING ANY WIND
HEADLINES RIGHT NOW...BUT THE NEXT FORECAST MAY DECIDE TO GO FORWARD
WITH IT. THERE MAY BE LINGERING SHOWERS AND THUNDERSTORMS WITH THE
EXITING LOW WHICH WILL CONTINUE INTO THE MORNING AND AFTERNOON HOURS
IN SOUTHEAST KANSAS...BUT SEVERE POTENTIAL DOES NOT APPEAR TO BE
HIGH WITH THE MAJOR SOURCES OF INSTABILITY DIMINISHING. DID DECREASE
THE POPS SUNDAY EVENING AND NIGHT AS THE PROGRESSION OF THE SYSTEM
APPEARS TO BE MUCH QUICKER THAN PREVIOUSLY ANTICIPATED.

MONDAY:
A SECONDARY WAVE APPEARS TO BE ASSOCIATED WITH THE UPPER LEVEL AT
500MB THAT WILL SLIDE THROUGH ON MONDAY...YET HIGH PRESSURE AT THE
SURFACE TO 850MB. THERE MAY BE A FEW SHOWERS ASSOCIATED WITH THIS
WAVE PARTICULARLY IN CENTRAL AND POTENTIALLY SOUTH CENTRAL KANSAS.
PV DOES INDICATE A PIECE ENERGY MOVING WITH THIS SYSTEM...HOWEVER
MODELS VARY IN LOCATION AND DEVELOPMENT OF ANY PRECIPITATION. THUS
DECIDED TO WAIT ON CHANCES FOR NOW.

TUESDAY TO SATURDAY:
THE NEXT TROUGH WILL START TO DO MOST OF ITS DEVELOPMENT WHEN IT
MOVES OVER THE ROCKIES FOR WEDNESDAY TO THURSDAY...HOWEVER  850MB
INDICATES THE MAIN SYSTEM TO STAY IN THE NORTHERN PLAINS. AT THE
SURFACE...THERE IS INDICATION OF THE LOW PASSING THROUGH ON THURSDAY
WITH SOME ASSOCIATED INSTABILITY FOR THE AFTERNOON AND EVENING
HOURS. THUS KEPT THUNDERSTORM CHANCES IN FOR THIS TIME FRAME.
MOVEMENT OF THIS NEXT TROUGH IN THIS EXTENDED IS A BIT QUESTIONABLE
WITH MODEL VARIATION IN THE TIMING...DEPTH AND EXACT LOCATION. THIS
COULD CHANGE ANY POTENTIAL IN POPS. TEMPERATURES ARE ON TRACK TO
CLIMB TO NEAR TO ABOVE NORMAL WITH THURSDAY LOOKING TO BE THE
WARMEST DAY OF THE WEEK WITH THE GOOD SURGE OF WARM AIR ADVECTION
OUT AHEAD OF THE NEXT SYSTEM.

VP

PREV DISCUSSION... /ISSUED 242 PM CDT SAT APR 14 2012/

UPDATE...

12 UTC AND LATER RUC MODEL RUNS SUGGEST DRYLINE WILL BE EVEN SLOWER
TO MOVE ACROSS THE AREA...MOST LIKELY LATER TONIGHT. THIS WILL
IMPACT SEVERE THREAT ACROSS THE AREA. AT THIS TIME...BEST
INSTABILITY/WEAKEST CAP IS OCCURRING ACROSS WESTERN SECTIONS OF
CENTRAL KS WITH CAP HOLDING ON ACROSS MOST OF SOUTH CENTRAL/
SOUTHEAST KS. GIVEN LACK OF SURFACE BOUNDARY AND EXTENSIVE CLOUDS
SO FAR...MAY BE TOUGH TO BREAK CAP ACROSS SOUTH CENTRAL KS THIS
AFTERNOON. HOWEVER A FEW SMALL BREAKS IN CLOUDS ARE EVIDENT IN
VISIBILITY SATELLITE SOUTH/WEST OF ICT. IF STORMS CAN DEVELOP IN
THIS AREA...CLEARLY ENVIRONMENT WOULD BE CONDUCIVE FOR STRONG/
SEVERE STORMS. BIGGEST THREAT TONIGHT IS ROUGHLY ALONG AND SOUTH
OF HIGHWAY 400 ACROSS SOUTH CENTRAL KS...EAST TO HIGHWAY 99 IN
THE 00-04 UTC TIME FRAME...WITH INCREASING ELEVATED STORM RISK
03-06 UTC ACROSS CENTRAL KS EAST OF I-135. -HOWERTON

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

CONVECTIVE TRENDS WILL BE THE MAIN ISSUE...WITH STRONG-SEVERE
THUNDERSTORMS IN THE VICINITY OF KRSL AT START. ISOLATED-SCATTERED
RAIN SHOWERS/THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AT
KSLN/KHUT/KICT...BUT EXPECT COVERAGE/INTENSITY TO RAMP UP TOWARDS
0000 UTC...WITH 0000 UTC-06 UTC THE MOST ACTIVE AT KHUT/KICT/KSLN.
IFR CONDITIONS...LARGE HAIL AND 50KT+ WINDS WILL BE BRIEFLY
POSSIBLE WITH ANY OF THE SEVERE STORMS. DRYLINE SHOULD ENTER THE
AREA LATER TONIGHT...BRINGING END TO PRECIPITATION AND LOSS OF
CEILING. GUSTY SOUTHWEST WINDS ANTICIPATED BEHIND DRYLINE.
-HOWERTON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    55  71  44  66 /  60  10   0  10
HUTCHINSON      52  69  44  66 /  50  10   0  10
NEWTON          54  70  45  65 /  60  10  10  10
ELDORADO        57  71  45  67 /  70  10  10  10
WINFIELD-KWLD   57  72  45  69 /  60  10  10  10
RUSSELL         48  63  39  64 /  50  20  10  20
GREAT BEND      49  64  39  64 /  60  20  10  20
SALINA          52  69  43  65 /  60  10  10  20
MCPHERSON       52  69  44  65 /  60  10  10  10
COFFEYVILLE     65  74  47  68 /  50  50  10  10
CHANUTE         63  73  47  67 /  50  50  10  10
IOLA            63  72  47  66 /  50  50  10  10
PARSONS-KPPF    64  73  47  68 /  50  50  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR KSZ032-033-
047>053-067>070-082-083-091>094-098.

&&
Hazardous weather outlook, Apr 14, 4:40 PM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
440 PM CDT SAT APR 14 2012

KSZ032-033-047>053-067>072-082-083-091>096-098>100-152145-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
440 PM CDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND SOUTH CENTRAL
KANSAS THROUGH MIDNIGHT. STORMS WILL LIKELY PRODUCE LARGE HAIL TO
THE SIZE OF BASEBALLS...AND DAMAGING WINDS IN EXCESS OF 75 MPH.
SOME TORNADOES ARE PROBABLE...WITH THE POTENTIAL FOR STRONG
TORNADOES ACROSS SOUTH CENTRAL KANSAS THIS EVENING. THE THREAT FOR
SEVERE STORMS WILL CONTINUE OVERNIGHT UNTIL THE FRONT MOVES
THROUGH...WITH THE THREAT OF SEVERE STORMS LATE TONIGHT ACROSS
SOUTHEAST KANSAS.

STRONG WINDS WILL PERSIST INTO TONIGHT AND THE WIND ADVISORY
REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW STRONG THUNDERSTORMS ARE POSSIBLE SUNDAY MORNING IN
SOUTHEAST KANSAS. THE MAIN THREAT WILL BE DIME TO NICKEL SIZED
HAIL.

SUSTAINED WINDS OF 30 MPH ARE POSSIBLE ON SUNDAY AFTERNOON OVER
THE FLINT HILLS.

STRONG THUNDERSTORMS ARE EXPECTED FROM WEDNESDAY NIGHT THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THROUGH THROUGH MIDNIGHT ACROSS
CENTRAL AND SOUTH CENTRAL KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

HOWERTON

In the hours before

Local storm report, Apr 14, 11:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1102 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     TORNADO          5 E BENTON              37.79N 97.02W
04/14/2012                   BUTLER             KS   STORM CHASER

            ROPE TORNADO.

&&

BDK
Local storm report, Apr 14, 11:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1104 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TORNADO          5 NE LINDSBORG          38.63N 97.61W
04/14/2012                   SALINE             KS   TRAINED SPOTTER

            ILLUMINATED BY LIGHTNING.

&&

BDK
Local storm report, Apr 14, 11:06 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1106 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     TORNADO          EL DORADO               37.82N 96.86W
04/14/2012                   BUTLER             KS   TRAINED SPOTTER

            POWER OUTAGES ON THE WEST SIDE OF EL DORADO

&&

SGS
Local storm report, Apr 14, 11:07 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1107 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     HAIL             EL DORADO               37.82N 96.86W
04/14/2012  E2.75 INCH       BUTLER             KS   TRAINED SPOTTER

            NORTH END OF EL DORADO

&&

SGS
Local storm report, Apr 14, 11:08 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1108 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     HAIL             EL DORADO               37.82N 96.86W
04/14/2012  E1.75 INCH       BUTLER             KS   TRAINED SPOTTER

            NEAR THE BEST WESTERN HOTEL

&&

SGS
Local storm report, Apr 14, 11:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1110 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TORNADO          3 NE EL DORADO          37.85N 96.82W
04/14/2012                   BUTLER             KS   TRAINED SPOTTER

            SPOTTER REPORTED A CONE TO WEDGE TORNADO

&&

SGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:12 PM CDTTornado WarningICTReno37 min
Apr 14, 7:34 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion, Reno41 min
Apr 14, 7:43 PM CDTSpecial Weather StatementICTRussell32 min
Apr 14, 7:45 PM CDTTornado WarningICTHarper28 min
Apr 14, 7:47 PM CDTTornado WarningICTHarvey, McPherson, Marion28 min
Apr 14, 7:54 PM CDTSevere Thunderstorm WarningICTRussell20 min
Apr 14, 7:54 PM CDTSevere Thunderstorm WarningICTBarton36 min
Apr 14, 8:10 PM CDTTornado Warning Tornado observedICTMcPherson, Marion50 min
Apr 14, 8:14 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Lincoln, Russell46 min
Apr 14, 8:22 PM CDTTornado Warning Tornado observedICTHarper38 min
Apr 14, 8:32 PM CDTTornado WarningICTLincoln, Russell28 min
Apr 14, 8:40 PM CDTTornado WarningICTMarion31 min
Apr 14, 8:47 PM CDTTornado Warning Tornado observedSignificant damage threatICTHarper, Sumner43 min
Apr 14, 9:19 PM CDTTornado Warning EmergencyTornado observedSignificant damage threatICTSumner41 min
Apr 14, 9:30 PM CDTTornado Warning Tornado observedSignificant damage threatICTSedgwick45 min
Apr 14, 9:32 PM CDTTornado Warning Tornado observedICTBarton, Reno, Rice43 min
Apr 14, 10:09 PM CDTTornado Warning Tornado observedSignificant damage threatICTSedgwick51 min
Apr 14, 10:10 PM CDTTornado Warning Tornado observedSignificant damage threatICTEllsworth, McPherson, Rice32 min
Apr 14, 10:13 PM CDTTornado Warning Tornado observedICTEllsworth, McPherson, Rice, Saline37 min
Apr 14, 10:27 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatICTButler, Sedgwick33 min
Apr 14, 10:38 PM CDTAreal Flood WarningICTSedgwick3 hr
Apr 14, 10:40 PM CDTTornado Warning Tornado observedSignificant damage threatICTMcPherson, Saline50 min
Apr 14, 10:41 PM CDTTornado Warning Tornado observedSignificant damage threatICTButler49 min
Apr 14, 10:47 PM CDTTornado WarningICTEllsworth, Rice43 min
Apr 14, 11:03 PM CDTAreal Flood WarningICTButler3 hr
Apr 14, 11:24 PM CDTTornado Warning Tornado observedICTButler, Chase, Greenwood51 min
Apr 14, 11:27 PM CDTTornado Warning Tornado observedICTEllsworth, Lincoln, Saline48 min
Apr 15, 12:11 AM CDTSpecial Weather StatementICTEllsworth, Rice34 min
Apr 15, 12:33 AM CDTSevere Thunderstorm WarningICTRice27 min
Apr 15, 12:48 AM CDTSevere Thunderstorm WarningICTHarper42 min
Apr 15, 1:02 AM CDTSevere Thunderstorm WarningICTKingman43 min
Apr 15, 1:29 AM CDTSevere Thunderstorm WarningICTHarvey, Reno, Sedgwick, Sumner46 min
Apr 15, 2:36 AM CDTSpecial Weather StatementICTButler39 min
Apr 15, 3:40 AM CDTSpecial Weather StatementICTCowley35 min
Apr 15, 4:03 AM CDTSpecial Weather StatementICTChautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson27 min
Apr 15, 4:03 AM CDTWind AdvisoryICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more16 hr
Apr 15, 5:01 AM CDTSevere Thunderstorm WarningICTAllen, Labette, Montgomery, Neosho, Wilson, Woodson59 min
Apr 15, 6:03 AM CDTSevere Thunderstorm WarningICTLabette, Montgomery42 min

Nearby

Areal Flood Warnings in Kansas, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.